MAUDE Adverse Event Report: EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE

EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE
Catalog Number 100-3L55
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The original surgery occurred on (b)(6) 2024.Dr had a patient receive normal 1-month post-op x-rays during routine follow-up.After reviewing the x-ray dr noted that the bottom screws were backing out.Dr then performed a revision on (b)(6) 2024 to remove the plate.The hospital disposed of the plate.No x-rays were provided.No images of the plate, coverplate, or screws were provided.
 
Additional Manufacturer Narrative
Since the devices have not been returned for further analysis and no x-rays were provided, the exact cause of the cover backout is unknown.

Brand Name
EMERGE ANTERIOR CERVICAL PLATE
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75402
Manufacturer (Section G)
EVOLUTION SPINE LLC
2300 n haskell ave
dallas TX 75204
Manufacturer Contact
todd wallenstein
2300 n haskell ave
dallas, TX 75204
2146828536
MDR Report Key19264350
Report Number3012428435-2024-00035
Device Sequence Number6492861
Product Code KWQ
UDI-Device Identifier00195860013021
UDI-Public00195860013021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212405
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100-3L55
Device Lot Number0451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100-38V14, QTY 2, SCREWS; 100-38V16, QTY 6, SCREWS
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient Weight68 KG